U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

tingling in lower face and end of tongue, what is it?

1 doctor answer2 doctors weighed in
Dr. Michael Lebowitz
Dentistry 33 years experience
Tingling of tongue: Tingling of then end of your tongue and lower face is due to involvment of the lingual and mandibular nerve. If you recently had dental treatment the injection could have temporarily damaged the nerve. You should see your dentist first and then a neurologist if no dental cause can be found.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 20, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.